# SDR N6WA2016011402

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 30,067 hours, 22,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER FLOOR LEVEL EXIT LIGHT 1 BULB NOT WORKING.  DEFERRED LOWER FLOOR LEVEL EXIT LIGHT IAW MEL 33-51-01F CAT C.
